# SDR MASA98029

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS25237327
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7622 - HDN-DEN - IN DEN, CREW REPORTED THE PORTABLE EMERGENCY LIGHT WAS INOP.  MAINTENANCE REMOVED AND REPLACED THE BULB.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
